# SDR REXA2022040100512

- Difficulty date: February 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED IN MULTIPLE LOCATIONS.	REMOVED AND REPLACED PAX DOOR KICKPLATE ANGLE IAW CRJ 900 SRM 51-42-02-001-001-A01, 51-40-11-001-001-A01 AND 51-45-00-001-001-A01.
